# SDR NACA2024020100005

- Difficulty date: February 1, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK AT WEB FASTERNER HOLE, STA 710 LBL 0.07, LENTH:0.250". 1. REMOVE THE STIFFENER & FILLER 2. CUT-OUT THE WEB FROM DAMAGED AREA 3. INSTALL REPAIR KIT (NEW, DOACER & WEB) 4. ALL ASSY REINSTALL WITH SEALANT PER: SB 737-57-1210 FIG 5 PAGE 86, PEMCO EA PD 37-53-3512, REV IR AND FAA 8110-3 REF PD-37-53-3512 REV IR
